# SDR AALA961365

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AA
- Make and model: Boeing 727223
- Aircraft serial: 20988
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 683
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FUSELAGE SKIN UNDER LEVELING COMPOUND OUTBOARD STATION 683, STRINGER 28R.  INSTALLED OUTSIDE DOUBLER PER SRM 53-30-3 PAGE 14D.  (M)
